# SDR AWXA200601763

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,859 hours, 29,526 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N63111099
- Condition: Cracked
- Location: Left Pylon
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOG 7387973 - AIRCRAFT LOST LT HYDRAULIC SYSTEM QUANTITY/PRESSURE.  THE CREW DECLARED AN EMERGENCY. AIRCRAFT RETURNED TO DEPARTURE.  THE LANDING WAS UNEVENTFUL. MAINTENANCE DISCOVERED A HYDRAULIC LINE IN THE LT PYLON AREA CRACKED AT THE (B) NUT AND LEAKING. MAINTENANCE REPLACED THE LINE. OPS CHECK/LEAK TEST WAS GOOD.
